Jump to content
Important Survey - Please Participate ×

6 weeks off Xanax CT Detox now Zoloft and Resperdal what's causing what?


[Ma...]

Recommended Posts

6 weeks off Xanax CT Detox in hospital and WD is a nightmare and severe! Hospital put me on 50mg of Zoloft and .5mg of resperdal to start after 3 days of detox. Within 4 days of starting new meds they upped my dose of Zoloft to 75mg then after two weeks in the hospital I got out and went to a partial program. As soon as I was out of the hospital I did some research on the resperdal and didn't like what I saw so I cut that dose in half to .25mg lowest prescription dose and stayed at 75mg of Zoloft. Monday I went in after 4 weeks of new meds for my follow up and the dose of Zoloft was upped to 100mg which was what I was on before of Zoloft back in 2012 and since I had been down to the lowest dose of resperdal for two weeks gave the option to come off the AP and just stick with the Zoloft. My symptoms from Detox and Xanax WD are horrible and it seems since going up in the dose of Zoloft and coming off the resperdal which has now been 3 days off they have been worse! Is it possible to have severe WD from resperdal after 4 weeks on a extremely low dose is this making it worse or maybe in combination with going up on the Zoloft? My symptoms before were severe DP/DR, confusion, disorientation, severe burning tingling numbness or head pressure, horrible anxiety intrusive thoughts were I felt so evil psychosis like symptoms mood swings the whole 9! The last three days have been just about as bad of not worse than when I went into the hospital and the confusion, DP/DR, feeling like the room is spinning or like I was walking sideways distorted vision, mood swings intrusive thoughts and the tingling burning head pressure have all been pretty scary especially today and I can't tell what's causing what?
Link to comment
Share on other sites

6 weeks off Xanax CT Detox in hospital and WD is a nightmare and severe! Hospital put me on 50mg of Zoloft and .5mg of resperdal to start after 3 days of detox. Within 4 days of starting new meds they upped my dose of Zoloft to 75mg then after two weeks in the hospital I got out and went to a partial program. As soon as I was out of the hospital I did some research on the resperdal and didn't like what I saw so I cut that dose in half to .25mg lowest prescription dose and stayed at 75mg of Zoloft. Monday I went in after 4 weeks of new meds for my follow up and the dose of Zoloft was upped to 100mg which was what I was on before of Zoloft back in 2012 and since I had been down to the lowest dose of resperdal for two weeks gave the option to come off the AP and just stick with the Zoloft. My symptoms from Detox and Xanax WD are horrible and it seems since going up in the dose of Zoloft and coming off the resperdal which has now been 3 days off they have been worse! Is it possible to have severe WD from resperdal after 4 weeks on a extremely low dose is this making it worse or maybe in combination with going up on the Zoloft? My symptoms before were severe DP/DR, confusion, disorientation, severe burning tingling numbness or head pressure, horrible anxiety intrusive thoughts were I felt so evil psychosis like symptoms mood swings the whole 9! The last three days have been just about as bad of not worse than when I went into the hospital and the confusion, DP/DR, feeling like the room is spinning or like I was walking sideways distorted vision, mood swings intrusive thoughts and the tingling burning head pressure have all been pretty scary especially today and I can't tell what's causing what?

 

Hi

I don't think any drug will help you much after a c/t. Some drugs might help you sleep a bit better. I tried Resperdal once and it made me very anxious so I got rid of it. My Trazodone helps me sleep but I am not necessarily recommending it.

 

Betsy

Link to comment
Share on other sites

6 weeks off Xanax CT Detox in hospital and WD is a nightmare and severe! Hospital put me on 50mg of Zoloft and .5mg of resperdal to start after 3 days of detox. Within 4 days of starting new meds they upped my dose of Zoloft to 75mg then after two weeks in the hospital I got out and went to a partial program. As soon as I was out of the hospital I did some research on the resperdal and didn't like what I saw so I cut that dose in half to .25mg lowest prescription dose and stayed at 75mg of Zoloft. Monday I went in after 4 weeks of new meds for my follow up and the dose of Zoloft was upped to 100mg which was what I was on before of Zoloft back in 2012 and since I had been down to the lowest dose of resperdal for two weeks gave the option to come off the AP and just stick with the Zoloft. My symptoms from Detox and Xanax WD are horrible and it seems since going up in the dose of Zoloft and coming off the resperdal which has now been 3 days off they have been worse! Is it possible to have severe WD from resperdal after 4 weeks on a extremely low dose is this making it worse or maybe in combination with going up on the Zoloft? My symptoms before were severe DP/DR, confusion, disorientation, severe burning tingling numbness or head pressure, horrible anxiety intrusive thoughts were I felt so evil psychosis like symptoms mood swings the whole 9! The last three days have been just about as bad of not worse than when I went into the hospital and the confusion, DP/DR, feeling like the room is spinning or like I was walking sideways distorted vision, mood swings intrusive thoughts and the tingling burning head pressure have all been pretty scary especially today and I can't tell what's causing what?

 

 

Hi

I don't think any drug will help you much after a c/t. Some drugs might help you sleep a bit better. I tried Resperdal once and it made me very anxious so I got rid of it. My Trazodone helps me sleep but I am not necessarily recommending it. You might want to break up your graphs for easier reading. :)

 

Betsy

 

Edit: Fixed quotes

 

Link to comment
Share on other sites

I know it's just scary and these new symptoms just seems to coincide with the changes in the other meds so I don't know what to think? It's been pretty bad since going into detox but the new symptoms especially with my eyes and the distorted vision which what worries me about the hallucinations, the confusion DP/DR room spinning feeling like I'm walking to the side all that just seem to get worse over the last few days! Today has been the hardest day with new symptoms since I left the hospital and it's just day two off the AP and day 5 on the upped dose of Zoloft. All these drugs scare me but earlier o had to take my daughter to the ER and I was so confused dizzy and wacked out I didn't even hardly feel like I was in reality or felt normal even trying to talk to the doctor or my family! So I guess the main thing now is worry about WD to the AP and what the Zoloft may or may not be doing to me. Honestly I can't tell if it's helping me or making it worse but I feel almost like I'm stuck with the Zoloft after being on it for almost 5 weeks at a higher dose now cause WD from that might be even worse than taking it! I'm so confused and I can't tell what's doing what anymore and I feel like no matter what I do it's wrong and things are getting worse and not better!
Link to comment
Share on other sites

×
×
  • Create New...